Skip to search formSkip to main contentSkip to account menu

digitalis toxicity

Acute CNS, visual, GI, and cardiac disturbances caused by an overdose of, or intolerance to, the cardiac glycoside, digitalis.
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Highly Cited
2004
Highly Cited
2004
Highly Cited
2001
Highly Cited
2001
BackgroundCatecholaminergic polymorphic ventricular tachycardia is a genetic arrhythmogenic disorder characterized by stress… 
Highly Cited
1990
Highly Cited
1990
One hundred fifty patients with potentially life-threatening digitalis toxicity were treated with digoxin-specific antibody… 
Highly Cited
1987
Highly Cited
1987
Highly Cited
1986
Highly Cited
1986
To study whether myocardial infarction differs in patients with and without ventricular tachycardia, the hearts of 22 deceased… 
Highly Cited
1977
Review
1977
Review
1977
Triggered activity must be added to spontaneous activity and to circus movement as a cause for extrasystoles and tachycardias of… 
Review
1976
Review
1976
We propose that an investigation of the serum digitalis concentration as a test for digitalis toxicity should (1) study patients… 
Review
1960
Review
1960